Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
crazyc

I'm too old for this

Recommended Posts

I've had acne since I was fifteen. I assumed it would go away by the time I got to college. When I got to college I thought it would be gone by the time I graduated. When I graduated I thought, hey, another year and everything will be fine. Now I'm 24 and I have had enough. I've been following Dan's regimen for about a year and a half, and even before that used benzoyl peroxide every day, not to mention all the other witch doctor "cures." The BP helps quite a bit- without it I have pretty severe cystic outbreaks; with it I just have mild-moderate acne and the perpetually ruddy complexion of an alcoholic. Still, I am tired of smearing layers of sticky gel on my face twice a day. Since my acne is clearly not going away on its own, it's 'tane time.

I should have done this a long time ago. When I think about what the last ten years could have been like acne free, well, I feel kind of stupid. Unfortunately, I really hate going to the doctor. Also, and this is the really stupid part, I've always been ashamed of my acne. Acne isn't like, say, syphilis. Everyone knows you have it and it isn't your fault. But I still feel like a troll every time a proactiv commercial comes on while I'm watching TV with friends.

Day One to Three, 40mg

My rational mind knows it is too early to see any results or side effects. That does not stop me from imagining the horrible destruction these little pills could be wreaking on my body. For example, my right testicle is a little sore. In fact, it is such a slight ache that I probably would not have noticed it a week ago. Now, I'm kinda wondering if its possible that I got a bad batch of testicle dissolving accutane. I'll just have to ignore the phantom side effects. The real ones probably will be nasty enough.

I have a questions for the accutane vets that I forgot to bring up with the derm. Has anyone tried to use Dan's BP gel while on accutane? If I stop using it I know I'll break out badly within a week, whether or not the accutane itself causes an initial outbreak. For now I'm only applying it at night and using extra moisturizer.

Share this post


Link to post
Share on other sites

Hey man, good luck with with course

With your question on use Dan's regime while on the tane, I'd say it may not be the best idea given that the tane drys your skin out big time, so using BP at the same would only make it worse. I guess for you it may be a trade off between breaking out big time or having dry skin...great choice hey.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×